Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Jyunji INOUE "Some closed subalgebras of measure algebras and a generalization of P. J. Cohen's theorem II," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 25(2), 169-187, (April, 1973)